# SDR SWIA202264552

- Difficulty date: February 18, 2022
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 32,691 hours, 20,370 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Damaged
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD OUTER MOST PAIN SHATTERED IN FLIGHT   (FLIGHT 5702 - FILED CLOSED)   THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 24366878 WITH THE FOLLOWING CORRECTIVE ACTION: "SEE CP 24369201-1 FOR REMOVAL OF LH WINDSHIELD. INSTALLED SERVICEABLE CA SIDE WINDSHIELD IN REF TO AMM 56-11-01. COMPLIED WITH TASK CARD 56-220-1000-SKY."
